Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the pill pretty much constantly since I was 19.  I'm 48 now.  Back in 2007, my gynecologist put me on Lo Ovral (in the form of generic Cryselle 28) for midcycle spotting problems, and it worked like a charm-no more breakthrough bleeding at all!  Everything was fine until this past July when it became hard to get Cryselle and my pharmacy switched me to Lo Ogestrel, another generic for Lo Ovral.  I spotted a couple of time between periods, nothing major.  Then last month I completely skipped my period.  I am NOT pregnant-no sex in many months and husband had vasectomy years ago.  So this month, I was near the end of my third week of active pills when I started spotting-mostly brownish red, with some cramping.  I called my GYN and they said finish the last two days of my active pills, then start with a new pill pack the following Sunday. 

Well, two days into the placebos I started bleeding more heavily and really cramping, like a regular birth control period only heavier.  It never turned to bright red-just dark red, but heavy.  Today is Wednesday and I'm still bleeding, only now it's brown.  I managed to find Cryselle at a local pharmacy and at least now I have it.  Should I start taking it on Sunday?  My GYN seems to think this irregularity is all stress-related and will calm down when I start the new pill pack.  I am scared because bleeding can mean so many horrible things.  Any advice is appreciated.

Loading...

hi,

yeah i would deffanitly start the new pills on sun. i"m sure the other pills were just to low of dose.generic ones are so diffarent. so after a couple months back on your other one it should all straighten out!

brown blood is old blood your uterious is sheding, old blood i wouldn"t really worry youv"e had your yearly right?

Reply

Loading...